# SDR SWIA202162979

- Difficulty date: October 26, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 30,234 hours, 30,697 cycles
- System (JASC): 3800 · Water and Waste System
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H CNTR FUEL TANK BL0 WATER DRAIN VALVE (COLLECTOR TANK) HOUSING FWD MOUNT HOLE IS CRACKED (MARKED). SEE CAMP# 23458922 JOB# 2803885 OP# 5122 FOR NDT REPORT.     (C-CHECK RO 12-4-2021)    COMPLIED WITH REO 601R-57-21-3537 REV-- DATED 2021-11-03. LEAK CHECK GOOD. SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH 51-900-1003-SKY.
